# SDR REXA2016020700230

- Difficulty date: February 7, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM CAP HAS CORROSION AROUND FASTENER HOLES, FS 574 - 621.  R & R FLOORBEAM CAP IAW SRM 51-40-11, 51-42-21 22 & 51-42-34.
